Fault-tolerant control of Markovian jump stochastic systems via the augmented sliding mode observer approach

Full text for this resource is not available from the Research Repository.

Li, H, Gao, H, Shi, Peng and Zhao, X (2014) Fault-tolerant control of Markovian jump stochastic systems via the augmented sliding mode observer approach. Automatica, 50 (7). 1825 - 1834. ISSN 0005-1098

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/29859
DOI https://doi.org/10.1016/j.automatica.2014.04.006
Official URL http://www.sciencedirect.com/science/article/pii/S...
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Current > Division/Research > College of Science and Engineering
Keywords Markovian jump parameters; FTC
Citations in Scopus 502 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login